# SDR 0501922005

- Difficulty date: October 18, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 98,128 hours, 17,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACKS IN INTERCOSTAL ATTACHED SUPPORT CLIP AT BS 340 STR 26L.  REPAIRED PER EA 66-205519.
